# SDR UALA2010122104681

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 32,060 hours, 13,016 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2007
- Condition: Faulty
- Location: Cabin Recirc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO REPORT OF BLACK SOOT IN CABIN FROM AIR CONDITIONING VENTS ACCOMPLISH PACK OPERATION WITH APU BLEED, FOLLOWED BY PACK OPS WITH ENGINES 1 & 2 BLEEDS TO VERIFY NO SOOT-OIL ODOR NOTED.   ENG & APU RUNS OK. RECIRC FILTERS CHANGED. ALL GRILLS ON OVERHEAD BINS NEED TO BE REMOVED AND CLEANED DUE  TO HEATER SENDING SOOT INTO ACFT.  CLEANED GRILLS ON OVHD BINS AS REQUIRED.  OK FOR SERVICE.
